advertisement
Question
Posted by: mpho | 2008/01/08

Missing periods while taking pills

Since I started using the microval prevention pills I missing my periods, is this normal? Would I have problems when I decide to have a baby? How long it would take to recover from the pill and have my periods. Should I change the pill and try something else that can make me to have my periods while using the pill. I'm worried.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal with Microval. You should get your periods back very soon after stopping it. There would not be any problems with fertility related to this. Microval is not as effective as a combined pill so, unless you are breastfeeding or have a medical illness, it would be better to use a combined pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement